Jump to content

Creativity as healing


LoveandLight
 Share

Recommended Posts

I'm feeling that inspiration is stirring again after being dormant for so long. I would be interested in what you have found hobby wise that has been creative and healing and how has it evolved/progressed during this healing journey?

2000 - sertraline for job anxiety low confidence (17 years old) ..which turned the next 16 years into nightmare!

 

On/off sertraline severe withdrawals every time. 2014 - felt better as reduced dose of sertraline no more inner restlessness. Doctor rushed off again. Hit severe withdrawal. Lost the little I had in life. Couldn't get stable again on 12.5mg. Was switched to prozac. Had severe reaction to prozac..came off in November 2015 at 6mg as felt more confused and damaged on it..Even more withdrawal ..rage, depression, dyphoria, near constant suicidal ideation, self harm impulses, doom, concrete block in head, unable to do much of anything with this feeling in head..went back on 6mg of sertraline to see if would alleviate anything. It didn't..reduced from December to June 2016 came off at 2.5mg sertraline as was hospitalised for the severe rage, suicidal impulses, and put on 50mg lofepramine which in 2nd week reduced all symptoms but gave insomnia which still have..psych stopped lofepramine cold turkey..no increased withdrawal symptoms new symptoms from lofepramine except persistant insomnia which has as side effect.

 

Taking Ativan for 8 months for the severe rage self harm impulses 1-3 times a week (mostly 2 times a week) at .5mg. Two months (I'm unsure exactly when the interdose started to happen) ago interdose withdrawal seemed to happen..2 days I think after the Ativan.

 

 

Nightmare that could have been avoided!

Link to comment
Share on other sites

there is definitely an inner desire to create, but i severely lack the motivation or will. it feels as if i have so much to say and express, it's overwhelming, and i can't physically or mentally manage any actualization.

Current Meds:

Klonopin 1.9 mg (anxiety /insomnia) 10 years, began taper then stopped. Currently forced to drop to 1.5 mg.

Remeron 7.5 mg (insomnia, nausea, GI issues) stopped taper

Propylthiouracil 25 mg (for Graves')

 

Past Meds:

Lexapro 10 mg, CT 1.5 years ago without researching. Taken for 9 years.

Trazadone 300 mg (insomnia), lowered BP, suffered vasovagal syncope, a fall required surgery for dental trauma.

Propranolol, 10 mg, during hospitalization for hyperthyroidism, 3.5 weeks, then switched to Cartia for 3 weeks. Dr C/T both.

Link to comment
Share on other sites

  • Moderator Emeritus

I'm the same as you ali, over the last few years I've tried several things, but haven't been able to keep anything up because of becoming overwhelmed or lack of drive or motivation.

 

The first thing I tried was crocheting, at first it was a distraction which I managed to come back to for short periods of about 30 minutes at a time, but I would get tired easily.  Then when I got to a point of actually having to make something, it seemed pointless.  So I put that away.

 

The next thing I tried was painting.  I bought some supplies for doing small abstracts and at first, I was able to do about an hour at a time, but then it started to make my DP/DR increase and I got scared.  I had a few good experiences with the painting, but then it turned paradoxical on me.  I will probably try again when I'm more recovered.

 

The last thing I tried was a few weeks ago, I started writing fiction, that quickly became overwhelming and exhausting, but I will probably go back to it.  I used to be able to write for hours and hours and not get tired.

 

I used to get totally lost in my creative projects, often working for most of the day without a break, forgetting time and place and being driven by what seemed like unlimited creative energy.  Now that feels locked up inside with no way for it to be released, at the moment anyway.

 

What are you feeling inspired to create Joannad?

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment
Share on other sites

  • Moderator Emeritus

I've been inspired to create comedy. I thinks it's healing in a number of ways, not least because I see it like that so I find it to be positive. Also doing new stuff is good for your brain

Please note - I am not a medical practitioner and I do not give medical advice. I offer an opinion based on my own experiences, reading and discussion with others.On Effexor for 2 months at the start of 2005. Had extreme insomnia as an adverse reaction. Changed to mirtazapine. Have been trying to get off since mid 2008 with numerous failures including CTs and slow (but not slow enough tapers)Have slow tapered at 10 per cent or less for years. I have liquid mirtazapine made at a compounding chemist.

Was on 1.6 ml as at 19 March 2014.

Dropped to 1.5 ml 7 June 2014. Dropped to 1.4 in about September.

Dropped to 1.3 on 20 December 2014. Dropped to 1.2 in mid Jan 2015.

Dropped to 1 ml in late Feb 2015. I think my old medication had run out of puff so I tried 1ml when I got the new stuff and it seems to be going ok. Sleep has been good over the last week (as of 13/3/15).

Dropped to 1/2 ml 14/11/15 Fatigue still there as are memory and cognition problems. Sleep is patchy but liveable compared to what it has been in the past.

 

DRUG FREE - as at 1st May 2017

 

>My intro post is here - http://survivingantidepressants.org/index.php?/topic/2250-dalsaan

Link to comment
Share on other sites

That's great, Dalsaan comedy is much needed. Before this wave or whatever this is, I was inspired to take photos again..landscape and close ups in nature. Collecting odd and ends and making jewellery with the findings. Loads of other things but I cannot remember now nor have the capacity to do anything ATM either. Yes it's very frustrating to feel that it's locked away - hope it unlocks both of you soon.

2000 - sertraline for job anxiety low confidence (17 years old) ..which turned the next 16 years into nightmare!

 

On/off sertraline severe withdrawals every time. 2014 - felt better as reduced dose of sertraline no more inner restlessness. Doctor rushed off again. Hit severe withdrawal. Lost the little I had in life. Couldn't get stable again on 12.5mg. Was switched to prozac. Had severe reaction to prozac..came off in November 2015 at 6mg as felt more confused and damaged on it..Even more withdrawal ..rage, depression, dyphoria, near constant suicidal ideation, self harm impulses, doom, concrete block in head, unable to do much of anything with this feeling in head..went back on 6mg of sertraline to see if would alleviate anything. It didn't..reduced from December to June 2016 came off at 2.5mg sertraline as was hospitalised for the severe rage, suicidal impulses, and put on 50mg lofepramine which in 2nd week reduced all symptoms but gave insomnia which still have..psych stopped lofepramine cold turkey..no increased withdrawal symptoms new symptoms from lofepramine except persistant insomnia which has as side effect.

 

Taking Ativan for 8 months for the severe rage self harm impulses 1-3 times a week (mostly 2 times a week) at .5mg. Two months (I'm unsure exactly when the interdose started to happen) ago interdose withdrawal seemed to happen..2 days I think after the Ativan.

 

 

Nightmare that could have been avoided!

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy